# SDR AALA202406033649

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 26,672 hours, 11,245 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT FUEL PUMP DOES NOT SHOW OFF WHEN TURNED OFF. BULB IS WORKING AND PUMP TURNED OFF FOR FUEL BALANCING ENROUTE. REMOVED AND REPLACED LEFT HAND AFT BOOST PUMP PRESSURE SWITCH, OPERTIONAL CHECK GOOD. PER AMM 28-42-11-401.
